# SDR ASAA2020100533284

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,066 hours, 13,744 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19340
- Condition: Inoperative
- Location: A/C Pack Temp
- Part time: 6,716 hours, 2,547 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION RECALL, RIGHT PACK LIGHT ILLUMINATED AND RESET WITH MASTER CAUTION RECALL.  GROUNDED-YES.  REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE.  LEAK AND OPS CK NORMAL, REF B737-800 AMM 21-51-10.  GROUND VERIFICATION NORMAL.
